Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Properties of representations of Banach algebras with approximate identities


Author: Bruce A. Barnes
Journal: Proc. Amer. Math. Soc. 74 (1979), 235-241
MSC: Primary 46H15; Secondary 43A20
MathSciNet review: 524293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a Banach algebra with a bounded left approximate identity. The Cohen Factorization Theorem is used to prove several results concerning the representation theory of A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H15, 43A20

Retrieve articles in all journals with MSC: 46H15, 43A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0524293-4
PII: S 0002-9939(1979)0524293-4
Keywords: Representation, approximate identity
Article copyright: © Copyright 1979 American Mathematical Society